MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK PRIMARY UC INSERT; FIXED PE UC INSERT SIZE 3 / 12 MM

MEDACTA INTERNATIONAL SA GMK PRIMARY UC INSERT; FIXED PE UC INSERT SIZE 3 / 12 MM
Catalog Number 02.07.0312FUC
Health Effect - Clinical Code No Information (3190)
Date of Event 07/10/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 31 july 2017: lot 147112: (b)(4) items manufactured and released on 07 july 2015.Expiration date: 2020-05-31.No anomalies found related to the reported issue.To date, (b)(4) items of the same lot have been sold and 1 similar case was reported on an insert of the same lot.
 
Event or Problem Description
While the patient was exercising, she felt loose.The surgeon revised the 12mm insert with a 17mm insert.The surgery was completed successfully.X-rays and explants are not available.

Brand Name
GMK PRIMARY UC INSERT
Common Device Name
FIXED PE UC INSERT SIZE 3 / 12 MM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key6763325
Report Number3005180920-2017-00440
Device Sequence Number19185432
Product Code JWH
UDI-Device Identifier07630030817137
UDI-Public07630030817137
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K090988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/03/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2020
Device Catalogue Number02.07.0312FUC
Device Lot Number147112
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2017
Initial Report FDA Received Date08/03/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;